Bilinear estimates in BMO and the Navier-Stokes equations

Hideo Kozono, Yasushi Taniuchi

Research output: Contribution to journalArticle

167 Citations (Scopus)

Abstract

We prove that the BMO norm of the velocity and the vorticity controls the blow-up phenomena of smooth solutions to the Navier-Stokes equations. Our result is applied to the criterion on uniqueness and regularity of weak solutions in the marginal class.

Original languageEnglish
Pages (from-to)173-194
Number of pages22
JournalMathematische Zeitschrift
Volume235
Issue number1
DOIs
Publication statusPublished - 2000 Sep

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this